Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (294 KB) | Table of Contents | PRIMS summary
Volume 46, Issue 3, 2010, pp. 719–740
DOI: 10.2977/PRIMS/23

Segal–Bargmann Transform and Paley–Wiener Theorems on Motion Groups

Suparna Sen

We study the Segal–Bargmann transform on a motion group ℝnK, where K is a compact subgroup of SO(n). A characterization of the Poisson integrals associated to the Laplacian on ℝnK is given. We also establish a Paley–Wiener type theorem using complexifi ed representations.

Keywords: Segal–Bargmann transform, Poisson integrals, Paley–Wiener theorems

Sen S. Segal–Bargmann Transform and Paley–Wiener Theorems on Motion Groups. Publ. Res. Inst. Math. Sci. 46 (2010), 719-740. doi: 10.2977/PRIMS/23